# SDR CALA2022010500019

- Difficulty date: January 3, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 56,437 hours, 23,129 cycles
- System (JASC): 5700 · Wing Structure
- Part: Pressure Web
- Part number: 111A11111
- Condition: Cracked
- Location: Sta663.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2EA CRACKS IN VERTICAL PRESSURE WEB AT STA 663.75 AND APPROX LBL 33. REF FLEET CYCLE N/R 9793198.CARD COMPLETE SEE WIPS AND TASKS FOR WORK PERFORMED.PER AMM 57-10-10-2R-3 REPAIR 3 ALTERNATIVE DIP 57-DIP NO TASK AND LIMITATIONS ENTERED INTO CORRECTIVE ACTION. ALL INSPECTIONS COMPLETED REFERENCE FLEETCYCLE N/R 9793198. ADD EMP:U180693 U248732 U248935 REQUIREMENTS PER SRM 57-10-10-2R-3 ALT. 1 TABLE 204 PG 6. INSTALLATION. HFEC AND LFEC INSPECTIONS AT INTERVAL OF 36,000 INSPECTION THRESHOLD: 56,000 FLIGHT CYCLES AFTER REPAIR FLIGHT CYCLES. REPAIRED PER SRM 57-10-10-2R-3 ALT. 1. REF. F/C N/R 9793198 FOR ALL WORK PERFORMED. . PLACED ON DIP TO PERFORM INSPECTION APPROVED TO PERFORM AN INSPECTION HFEC AND LFEC WITH AN INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT THRESHOLD OF OF 56,000 FLT CYCLES WITH REPEAT INSPECTIONS EVERY 36,000 FLY CYCLES IN REFERENCE WITH  SRM 57-10-10-2R-3. TOMC APPROVED  :  QC REVIEWED. ACCOMPLISHED SFR #1027345 TOMC APPROVED  :  QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
